MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PRESSURE CONTROLLER KIT; PC2K

EDWARDS LIFESCIENCES PRESSURE CONTROLLER KIT; PC2K
Model Number PC2K
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned for evaluation.When it arrives and the product evaluation has been completed, a supplemental report will be submitted.The device history review was completed and all inspections passed with no nonconformances.
 
Event or Problem Description
It was reported that the pc2k numbers on the hem1 were jumping around while using clearsight.They exchanged the suspect pc2k and the issue was corrected.This was during use.There is no patient injury.Patient demographics were unavailable.
 
Additional Manufacturer Narrative
The pc2k was received for product evaluation.A visual inspection did not find any visible physical damage.The suspect unit was connected to a hem1 hot mockup system.The connected hrs successfully zeroed.The pc2k caused no errors and was able to acquire a normal waveform and blood pressure readings on both cuff ports.It was monitored on each cuff port for 1 hour and the readings never fluctuated.There was no defect found.

Brand Name
PRESSURE CONTROLLER KIT
Common Device Name
PC2K
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn richards
one edwards way
irvine, CA 92614
9492017706
MDR Report Key17961657
Report Number2015691-2023-16899
Device Sequence Number5020586
Product Code DXN
UDI-Device Identifier00690103193473
UDI-Public0100690103193473
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC2K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown